# SDR COEA0701850

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N850FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0164
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Location: Hsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, FLT 8673 PDX-MFR - DURING TAKEOFF, THE HORIZONTAL SITUATION INDICATOR FLAGGED.  PILOT COULD NOT RESET.  PILOT ELECTED TO RETURN TO PDX.  AIRCRAFT LANDED SAFELY.  RECONNECTED LOOSE CONNECTOR TO HSI UNIT.  (M)
